RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 3, Pages 650–665 (Mi smj2560)  

This article is cited in 2 scientific papers (total in 2 papers)

Behavior at infinity of a solution to a matrix differential-difference equation

M. S. Sgibnev

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We obtain an asymptotic expansion for a solution to a nonhomogeneous retarded- or neutral-type differential-difference equation. The case of unbounded delays is considered. The influence is accounted for the roots of the characteristic equation. We establish the exact asymptotics for the remainder depending on the asymptotic properties of the free matrix term of the equation.

Keywords: matrix differential-difference equation, retarded-type equation, neutral-type equation, unbounded delay, asymptotic behavior, characteristic equation.

Full text: PDF file (362 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:3, 530–543

Bibliographic databases:

UDC: 517.929.8
Received: 18.06.2013

Citation: M. S. Sgibnev, “Behavior at infinity of a solution to a matrix differential-difference equation”, Sibirsk. Mat. Zh., 55:3 (2014), 650–665; Siberian Math. J., 55:3 (2014), 530–543

Citation in format AMSBIB
\Bibitem{Sgi14}
\by M.~S.~Sgibnev
\paper Behavior at infinity of a~solution to a~matrix differential-difference equation
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 3
\pages 650--665
\mathnet{http://mi.mathnet.ru/smj2560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3237380}
\elib{http://elibrary.ru/item.asp?id=21800680}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 3
\pages 530--543
\crossref{https://doi.org/10.1134/S0037446614030148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338502400014}
\elib{http://elibrary.ru/item.asp?id=24061905}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903303884}


Linking options:
  • http://mi.mathnet.ru/eng/smj2560
  • http://mi.mathnet.ru/eng/smj/v55/i3/p650

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Sgibnev, “An asymptotic expansion of the solution of a matrix difference equation of general form”, Sb. Math., 205:12 (2014), 1815–1828  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. M. S. Sgibnev, “Exact asymptotics of the solution to a difference equation of general type”, J. Math. Sci., 231:2 (2018), 267–277  mathnet  crossref  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:128
    Full text:28
    References:27
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019